The coronavirus vaccination processes have begun and new
findings related to the vaccines are reported every now and then, including potential
side effects. Recently, a doctor at the Boston Medical Centre was found to have
developed a severe allergic reaction to Moderna's coronavirus vaccine.
According to the doctor, the reaction took place immediately
after he received the shot of the vaccination. The symptoms he developed as a
result included dizziness and a racing heart.
A spokesman at the Boston Medical Centre said that the
doctor became aware of his allergic reaction after he was allowed to
self-administer the shot, after which he was taken to the Emergency Department
where his condition was observed and treated. He was discharged afterwards and
is now doing well.
According to the US Food and Drug Administration, about five
allergic reactions have been identified in relation to Pfizer Inc and BioNTech
SE's coronavirus vaccines in the US.